Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a combinatorial problem associated with the odd order theorem

Authors: George Glauberman and Simon P. Norton
Journal: Proc. Amer. Math. Soc. 119 (1993), 1089-1094
MSC: Primary 20D60
MathSciNet review: 1160299
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a conjecture about finite fields that arose in Péterfalvi's study of the Feit-Thompson Theorem.

References [Enhancements On Off] (What's this?)

  • [1] Walter Feit and John G. Thompson, Solvability of groups of odd order, Pacific J. Math. 13 (1963), 775–1029. MR 0166261
  • [2] Bertram Huppert and Norman Blackburn, Finite groups. III, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 243, Springer-Verlag, Berlin-New York, 1982. MR 662826
  • [3] Thomas Peterfalvi, Simplification du chapitre VI de l’article de Feit et Thompson sur les groupes d’ordre impair, C. R. Acad. Sci. Paris Sér. I Math. 299 (1984), no. 12, 531–534 (French, with English summary). MR 770439

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D60

Retrieve articles in all journals with MSC: 20D60

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society